Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A monotone Lagrangian casebook

Jack Smith

Algebraic & Geometric Topology 21 (2021) 2273–2312
Bibliography
1 A Amarzaya, Y Ohnita, Hamiltonian stability of certain minimal Lagrangian submanifolds in complex projective spaces, Tohoku Math. J. 55 (2003) 583 MR2017227
2 L Astey, S Gitler, E Micha, G Pastor, Cohomology of complex projective Stiefel manifolds, Canad. J. Math. 51 (1999) 897 MR1718684
3 D Auroux, Mirror symmetry and T–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. 1 (2007) 51 MR2386535
4 P F Baum, W Browder, The cohomology of quotients of classical groups, Topology 3 (1965) 305 MR189063
5 P Biran, Lagrangian non-intersections, Geom. Funct. Anal. 16 (2006) 279 MR2231465
6 P Biran, K Cieliebak, Symplectic topology on subcritical manifolds, Comment. Math. Helv. 76 (2001) 712 MR1881704
7 P Biran, O Cornea, Quantum structures for Lagrangian submanifolds, preprint (2007) arXiv:0708.4221
8 P Biran, O Cornea, Rigidity and uniruling for Lagrangian submanifolds, Geom. Topol. 13 (2009) 2881 MR2546618
9 P Biran, M Khanevsky, A Floer–Gysin exact sequence for Lagrangian submanifolds, Comment. Math. Helv. 88 (2013) 899 MR3134415
10 A Borel, Sur l’homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. 76 (1954) 273 MR64056
11 Y V Chekanov, Lagrangian tori in a symplectic vector space and global symplectomorphisms, Math. Z. 223 (1996) 547 MR1421954
12 Y Chekanov, F Schlenk, Notes on monotone Lagrangian twist tori, Electron. Res. Announc. Math. Sci. 17 (2010) 104 MR2735030
13 R Chiang, New Lagrangian submanifolds of Pn, Int. Math. Res. Not. 2004 (2004) 2437 MR2076100
14 C H Cho, Holomorphic discs, spin structures, and Floer cohomology of the Clifford torus, Int. Math. Res. Not. 2004 (2004) 1803 MR2057871
15 K Cieliebak, A R Gaio, D A Salamon, J–holomorphic curves, moment maps, and invariants of Hamiltonian group actions, Int. Math. Res. Not. 2000 (2000) 831 MR1777853
16 M Damian, Floer homology on the universal cover, Audin’s conjecture and other constraints on Lagrangian submanifolds, Comment. Math. Helv. 87 (2012) 433 MR2914855
17 M Entov, L Polterovich, Rigid subsets of symplectic manifolds, Compos. Math. 145 (2009) 773 MR2507748
18 J D Evans, Y Lekili, Floer cohomology of the Chiang Lagrangian, Selecta Math. 21 (2015) 1361 MR3397452
19 J D Evans, Y Lekili, Generating the Fukaya categories of Hamiltonian G–manifolds, J. Amer. Math. Soc. 32 (2019) 119 MR3868001
20 K Fukaya, Application of Floer homology of Langrangian submanifolds to symplectic topology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 231 MR2276953
21 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : anomaly and obstruction, 46, Amer. Math. Soc. (2009) MR2553465
22 A Gadbled, On exotic monotone Lagrangian tori in P2 and 𝕊2 × 𝕊2, J. Symplectic Geom. 11 (2013) 343 MR3100797
23 H Hopf, Über die Topologie der Gruppen-Mannigfaltigkeiten und ihre Verallgemeinerungen, Ann. of Math. 42 (1941) 22 MR4784
24 H Iriyeh, Symplectic topology of Lagrangian submanifolds of Pn with intermediate minimal Maslov numbers, Adv. Geom. 17 (2017) 247 MR3652243
25 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, Int. Math. Res. Pap. 2006 (2006) MR2210662
26 J Oakley, M Usher, On certain Lagrangian submanifolds of S2 × S2 and Pn, Algebr. Geom. Topol. 16 (2016) 149 MR3470699
27 Y G Oh, Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Int. Math. Res. Not. 1996 (1996) 305 MR1389956
28 T Perutz, A symplectic Gysin sequence, preprint (2008) arXiv:0807.1863
29 S Piunikhin, D Salamon, M Schwarz, Symplectic Floer–Donaldson theory and quantum cohomology, from: "Contact and symplectic geometry" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 171 MR1432464
30 P Seidel, π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
31 P Seidel, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000) 103 MR1765826
32 V de Silva, Products in the symplectic Floer homology of Lagrangian intersections, PhD thesis, University of Oxford (1999)
33 I Smith, Floer cohomology and pencils of quadrics, Invent. Math. 189 (2012) 149 MR2929086
34 J Smith, Floer cohomology of Platonic Lagrangians, J. Symplectic Geom. 17 (2019) 477 MR3992723
35 J Smith, Discrete and continuous symmetries in monotone Floer theory, Selecta Math. 26 (2020) MR4117998
36 B Torricelli, A survey on the Lagrangian SU(n)(∕n) in Pn21 , Master’s thesis, University College London (2016)
37 K Wehrheim, C T Woodward, Quilted Floer cohomology, Geom. Topol. 14 (2010) 833 MR2602853
38 K Wehrheim, C Woodward, Orientations for pseudoholomorphic quilts, preprint (2015) arXiv:1503.07803
39 E Witten, The Verlinde algebra and the cohomology of the Grassmannian, from: "Geometry, topology, and physics" (editor S T Yau), Conf. Proc. Lect. Notes Geom. Topol. 4, International (1995) 357 MR1358625
40 F Zapolsky, Quasi-morphisms on contactomorphism groups and Grassmannians of 2–planes, Geom. Dedicata 207 (2020) 287 MR4117574